Please use this identifier to cite or link to this item:
Title: On modular forms and the inverse Galois problem
Author: Dieulefait, L. V. (Luis Victor)
Wiese, Gabor
Keywords: Grups discontinus
Formes automòrfiques
Teoria de nombres
Discontinuous groups
Automorphic forms
Number theory
Issue Date: Sep-2011
Publisher: American Mathematical Society (AMS)
Abstract: In this article new cases of the inverse Galois problem are established. The main result is that for a fixed integer $ n$, there is a positive density set of primes $ p$ such that $ \mathrm{PSL}_2(\mathbb{F}_{p^n})$ occurs as the Galois group of some finite extension of the rational numbers. These groups are obtained as projective images of residual modular Galois representations. Moreover, families of modular forms are constructed such that the images of all their residual Galois representations are as large as a priori possible. Both results essentially use Khare's and Wintenberger's notion of good-dihedral primes. Particular care is taken in order to exclude nontrivial inner twists.
Note: Reproducció del document publicat a:
It is part of: Transactions of the American Mathematical Society, 2011, vol. 363, num. 9, p. 4569-4584
Related resource:
ISSN: 0002-9947
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
606168.pdf271.98 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.